# SDR UALA2013040502277

- Difficulty date: April 4, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,511 hours, 6,259 cycles
- Engine: Pwa PW40903
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL NOZZLES DISPLAYED 'ENG IGNITOR L1' SLOW LIGHT OFF.    REPLACED FUEL NOZZLES FROM STEP 4C TO END. OPS AND LEAK CHECKED GOOD IAW  AMM 71-00-00 -800-801-N00 TESTS 3 AND 6.
